# SDR DALA2018040902274

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,487 hours, 22,329 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE SKIN DAMAGED AT BS 188 OF THE FWD AVIONICS DOOR.  MAINTENANCE REMOVED THE DAMAGE IAW SRM 53-00-01, PG 201.  PERFORMED BHEC IAW SRM 53-00-01, PG 202,  NO CRACKS NOTED. INSTALLED SOLID FASTENER IAW SRM 53-00-01, REPAIR 38.
